# SDR AALA201710319075

- Difficulty date: October 20, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 19033065021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND LOWER REAR SKIN PANEL AROUND FASTENER, NEXT TO DRAIN HOLE, AT SPAR 2 AND RIB 10. REPAIRED SKIN PANEL PER EA 254412.
